ResearcherID Thomson Reuters  

Shramov, Constantin
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4353-2016
URL: http://www.researcherid.com/rid/Q-4353-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Double Quadrics with Large Automorphism Groups
 Author(s): Przyjalkowski, Victor V.; Shramov, Constantin A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 154-175 Published: AUG 2016
 Times Cited: 0
 DOI: 10.1134/S0081543816060109
added
24-Nov-16
2.  Title: JORDAN PROPERTY FOR CREMONA GROUPS
 Author(s): Prokhorov, Yuri; Shramov, Constantin
 Source: American Journal of Mathematics Volume: 138 Issue: 2 Pages: 403-418 Published: APR 2016
 Times Cited: 1
added
16-Nov-16
3.  Title: Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians
 Author(s): Przyjalkowski, Victor V.; Shramov, Constantin A.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 91-102 Published: AUG 2015
 Times Cited: 1
 DOI: 10.1134/S0081543815060097
added
16-Nov-16
4.  Title: On Hodge Numbers of Complete Intersections and Landau-Ginzburg Models
 Author(s): Przyjalkowski, Victor; Shramov, Constantin
 Source: International Mathematics Research Notices Issue: 21 Pages: 11302-11332 Published: 2015
 Times Cited: 3
 DOI: 10.1093/imrn/rnv024
added
16-Nov-16
5.  Title: FIVE EMBEDDINGS OF ONE SIMPLE GROUP
 Author(s): Cheltsov, Ivan; Shramov, Constantin
 Source: Transactions of the American Mathematical Society Volume: 366 Issue: 3 Pages: 1289-1331 Published: MAR 2014
 Times Cited: 4
added
16-Nov-16
6.  Title: Jordan property for groups of birational selfmaps
 Author(s): Prokhorov, Yuri; Shramov, Constantin
 Source: Compositio Mathematica Volume: 150 Issue: 12 Pages: 2054-2072 Published: DEC 2014
 Times Cited: 1
 DOI: 10.1112/S0010437X14007581
added
16-Nov-16
7.  Title: On weak Landau-Ginzburg models for complete intersections in Grassmannians
 Author(s): Przyjalkowski, V. V.; Shramov, C. A.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 6 Pages: 1129-1131 Published: 2014
 Times Cited: 3
added
16-Nov-16
8.  Title: Weakly-exceptional singularities in higher dimensions
 Author(s): Cheltsov, Ivan; Shramov, Constantin
 Source: Journal Fur Die Reine Und Angewandte Mathematik Volume: 689 Pages: 201-241 Published: APR 2014
 Times Cited: 1
 DOI: 10.1515/crelle-2012-0063
added
16-Nov-16
9.  Title: Del Pezzo Zoo
 Author(s): Cheltsov, Ivan; Shramov, Constantin
 Source: Experimental Mathematics Volume: 22 Issue: 3 Pages: 313-326 Published: JUL 3 2013
 Times Cited: 3
 DOI: 10.1080/10586458.2013.813775
added
16-Nov-16
10.  Title: Sporadic simple groups and quotient singularities
 Author(s): Cheltsov, I. A.; Shramov, C. A.
 Source: Izvestiya Mathematics Volume: 77 Issue: 4 Pages: 846-854 Published: 2013
 Times Cited: 0
 DOI: 10.1070/IM2013v077n04ABEH002662
added
16-Nov-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: